# SDR GTIA040543

- Difficulty date: May 9, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- Engine: Pwa JT8D*
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR LOWER SKIN IS CREASED.  CUT OUT DAMAGED AREA OF LOWER SKIN AT RT ELEVATOR (9.5 X 18.5) FABRICATED FINGER DOUBLERS AND SKIN FILLER.  INSTALLED REPAIR PARTS.
